Top
10
Doctor insights on: Pred Forte Eye Drop

Share
1

1
What are Pred forte eye drop side effect?

What are Pred forte eye drop side effect?

Increased intraocula: r pressure is a side effect ,and why they are not given long term. So work with your eye doctor about this if you're using it. ...Read more

2

2
Can one build up a tolerance to either Alrex (loteprednol) and Pred Forte eye drops over time, decreasing their effectiveness?

Can one build up a tolerance to either Alrex (loteprednol) and Pred Forte eye drops over time, decreasing their effectiveness?

Probably not: Alrex (loteprednol) is extremely weak and you would not be likely to notice the difference. Pred Forte has a good deal of anti-inflammatory strength but is a cognate of a natural hormone so you would not lose response. The condition you are treating might get more severe however which you would interpret as the drop losing effectiveness. ...Read more

3

3
I was recently diagnosis with uveitis, my dr ordered numerous labs all came back normal, i still have mild symptoms this has been going on for 6 weeks now I am down to once a day pred forte eye drops. Now I have a rash on my cheeks and necks

I was recently diagnosis with uveitis, my dr ordered numerous labs all came back normal, i still have mild symptoms this has been going on for 6 weeks now I am down to once a day pred forte eye drops. Now I have a rash on my cheeks and necks

With : With the onset of this new rash, you should give your doctor a call. It may or may not be related to your uveitis depending on what it looks like and could give clues to the cause of your uveitis. I am glad that your doctor sent testing since uveitis can occasionally be a sign of underlying illness. Even though uveitis can be associated with other illnesses (especially autoimmune disease) it can affect healthy people, too. I've attached a site with some basic information about uveitis. In the meantime, give your doctor a call about your rash. Good luck! ...Read more

See 1 more doctor answer
4

4
Can i use "Pred Forte" eye drops and "Maxidex" ointment for my red eyes and also having itching in my eyes.

Can i use "Pred Forte" eye drops and "Maxidex" ointment for my red eyes and also having itching in my eyes.

Have you used: these drops before? One needs to use steroids in the eye carefully and under supervision of an eye care provider. Red eyes can come from a number of causes such as allergy, dry eye, inflammation, or infection. I would start with artificial tears or anti-allergy drops first and if they don't help seek eye care for further diagnosis and treatment. Good luck! ...Read more

5

5
My 1 eye is more blurred after using drops for eye inflamatin. Is it normal? Eye inflammation cause permanent blurry. I used every hour pred forte.

My 1 eye is  more blurred after using drops for eye inflamatin. Is it normal? Eye inflammation cause permanent blurry. I used every hour pred forte.

Blurry from inflam?: The inflammation can cause permanent blur due to swelling in the retina or cataract. Long-term use of steroid drops can also cause cataract. You should ask your eye doctor to clarify why you have decreased vision, and if it can be improved. ...Read more

6

6
When can I take pred forte after an excell shunt is inplanted in my eye?

When can I take pred forte after an excell shunt is inplanted in my eye?

Ask your eye doctor: You must ask the eye doctor who did your surgery before taking any eye drop medications. ...Read more

7

7
Do pred forte cause eye dilation?

Do pred forte cause eye dilation?

NO: No, Pred Forte is a steroid and does not cause dilation. You may have other drops that possibly you touched with your hand and then your eye that could cause it to dialte with the smallest amount of contact (not putting a drop in the eye directly). Or the condition you are using the Pred Forte for is causing the eye to appear dilated (or the adjacent eye to be smaller, making the eye other eye). ...Read more

8

8
I've had iritis for 2 months, i stopped mydrilate over a week ago and still taking pred forte. My eye is stil dilated, my dr don't kno why (not stuck)

I've had iritis for 2 months, i stopped mydrilate over a week ago and still taking pred forte. My eye is stil dilated, my dr don't kno why (not stuck)

Variable: You have had a moderately lengthy application of a powerful eye dilator. This will wear off depending in part on your biochemisty and also the color of you iris - much slower in lighter colored irises. It would be very rare for the dilation to be permanent so just hang in there. ...Read more

See 1 more doctor answer
10

10
I got eye inflammation. Am using fred forte drops today every hour. But my eyes are blurry how long it will take to fully recovered?

I got eye inflammation. Am using fred forte drops today every hour. But my eyes are blurry how long it will take to fully recovered?

Eye drops: I assum you mean Pred Forte drops which is prednisolone. You may need to add an antibiotic eye drop for a possible infection check with your eye doctor for an opinion and treatment. ...Read more